Tohoku Mathematical Journal

On non-connected maximally almost periodic groups

Masatake Kuranishi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 2, Number 1 (1950), 40-46.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245669

Digital Object Identifier
doi:10.2748/tmj/1178245669

Mathematical Reviews number (MathSciNet)
MR0041861

Zentralblatt MATH identifier
0041.16001

Subjects
Primary: 20.0X

Citation

Kuranishi, Masatake. On non-connected maximally almost periodic groups. Tohoku Math. J. (2) 2 (1950), no. 1, 40--46. doi:10.2748/tmj/1178245669. https://projecteuclid.org/euclid.tmj/1178245669


Export citation

References

  • [1] Fredenthal, H. Topologische Gmppen mif gantigend vielen fast pariodischen, Fnktionen. Ann. of Math. vol. 39, (1936)
  • [2] Iwasawa, K. On some types of topological group3, Ann. of Math., Vol. 50, (1949)
  • [3] Kampen, E., Locally bicompact abelian groups and their character groups, Ann. of Math. vol. 36, (1935).
  • [4] Pontrjagin, L. Topological groups, Princeton, 1939